# SDR DL757090428

- Difficulty date: March 4, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGAGEMENT DIMENSION BETWEEN GIRT BAR SLIDER AND FLOOR FITTING FAILED ENGAGEMENT CHECK ON R-1 DOOR.  REMOVED AND REPLACED R-1 DOOR GIRT BAR IAW AMM 25-66-10, 52-11-25.  OPS CK NORMAL.
